Skip to main content
Article
A Rational Root Theorem For Complex Roots
The College Mathematics Journal
  • Sharon Barrs, Georgia Southern University
  • James P. Braselton, Georgia Southern University
  • Lorraine Braselton, Georgia Southern University
Document Type
Article
Publication Date
11-1-2003
Disciplines
Abstract
Using this nice extension of the rational root theorem, you can see almost at a glance that the only possible rational complex roots of x4 + 2x3 + 8x2 + 6x + 15 = 0 are ± 1 ± 2i and ± 2 ± i .
Citation Information
Sharon Barrs, James P. Braselton and Lorraine Braselton. "A Rational Root Theorem For Complex Roots" The College Mathematics Journal Vol. 34 Iss. 5 (2003) p. 380 - 382 ISSN: 1931-1346
Available at: http://works.bepress.com/sharon_barrs/2/